Discussion in 'Fibromyalgia Main Forum' started by hensue, May 15, 2009.

  1. hensue

    hensue New Member

    I thought I would not be a good candidate since I have high blood pressure. So you take it and high Blood pressure?? I was looking on side affects and was afraid I could not take it. Have you had your blood pressure checked??

    Please let me know I am like you I swell really bad. Legs and lower body

    I hope it helps please keep us posted.
    Hang in there you know you will always go through a rough patch at first

  2. GranmaBB

    GranmaBB New Member

    I do have high blood pressure, and take medication for it..
    My md didn't mention it as a side effect although I just read the info about it.
    I'll give it a shot.
  3. hensue

    hensue New Member

    It took me a while to get mine HBP straightened out so please let us know!
    Good luck
    keep us posted
  4. cathugs

    cathugs New Member

    I am on hbp meds. I am going to keep a close eye on my bp.
    Hopefully that won't be one of my side affects. I really want this to work.

    I had such high hopes for Lyrica, but it was not meant for me.
    My Rheumy said it was working wonders for part of his patients, but
    the others couldn't take it.


  5. rvchick

    rvchick New Member

    I have high blood pressure also & take meds, I also swell in my lower body,...hope this helps, but I still take my blood pressure meds